# SDR USAA2011052600011

- Difficulty date: May 2, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D55280001004
- Part serial: CC2187
- Condition: Saturated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION WAS FOUND IN THE LT ELEVATOR UPPER SKIN BETWEEN THS STA 181 TO STA 227 & BETWEEN RIB 5 TO RIB 6.  REPAIRED LT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11 PARA 5E.
